Research Repository

Items where Author is "Noferini, V"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 11.

Article

Grindrod, P and Higham, DJ and Noferini, V (2018) 'The deformed graph Laplacian and its applications to network centrality analysis.' SIAM Journal on Matrix Analysis and Applications. ISSN 0895-4798 (In Press)

Arrigo, F and Higham, DJ and Grindrod, P and Noferini, V (2018) 'Non-backtracking Walk Centrality for Directed Networks.' Journal of Complex Networks, 6 (1). 54 - 78. ISSN 2051-1310

Higham, NJ and Noferini, V (2016) 'An algorithm to compute the polar decomposition of a 3 × 3 matrix.' Numerical Algorithms, 73 (2). 349 - 369. ISSN 1017-1398

Noferini, V and Pérez, J (2016) 'Fiedler-Comrade and Fiedler-Chebyshev pencils.' SIAM Journal on Matrix Analysis and Applications, 37 (4). 1600 - 1624. ISSN 0895-4798

Noferini, V and Townsend, A (2016) 'Numerical instability of resultant methods for multidimensional rootfinding.' SIAM Journal on Numerical Analysis, 54 (2). 719 - 743. ISSN 0036-1429

Noferini, V (2015) 'When is a Hamiltonian matrix the commutator of two skew-Hamiltonian matrices?' Linear and Multilinear Algebra, 63 (8). 1531 - 1552. ISSN 0308-1087

Noferini, V and Poloni, F (2015) 'Duality of matrix pencils, Wong chains and linearizations.' Linear Algebra and Its Applications, 471. 730 - 767. ISSN 0024-3795

Noferini, V and Sharify, M and Tisseur, F (2015) 'Tropical roots as approximations to eigenvalues of matrix polynomials.' SIAM Journal on Matrix Analysis and Applications, 36 (1). 138 - 157. ISSN 0895-4798

De Terán, F and Lippert, RA and Nakatsukasa, Y and Noferini, V (2014) 'Flanders' theorem for many matrices under commutativity assumptions.' Linear Algebra and Its Applications, 443. 120 - 138. ISSN 0024-3795

Nakatsukasa, Y and Noferini, V and Townsend, A (2014) 'Computing the common zeros of two bivariate functions via Bézout resultants.' Numerische Mathematik, 129 (1). 181 - 209. ISSN 0029-599X

Bini, DA and Noferini, V and Sharify, M (2013) 'Locating the Eigenvalues of Matrix Polynomials.' SIAM Journal on Matrix Analysis and Applications, 34 (4). 1708 - 1727. ISSN 0895-4798

This list was generated on Thu Jun 4 03:54:53 2020 BST.